Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On a punched-card method of solving certain integral equations


Authors: B. A. Griffith and K. W. Smillie
Journal: Math. Comp. 6 (1952), 133-138
MSC: Primary 65.0X
MathSciNet review: 0049664
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fréchet, ``Sur l'allure asymptotique de la suite des itérés d'un noyau de Fredholm,'' Quar. Jn. Math., Oxford ser., v. 5, 1934, p. 106-144.
  • [2] M. B. Hostinsky, ``Méthodes générales du calcul des probabilités,'' Mémorial des Sciences Mathématiques, Fasc. LII, 1931. 66 p.
  • [3] H. Bateman, ``On the numerical solution of linear integral equations,'' Roy. Soc., Proc., v. 100A, 1921-1922, p. 441-449.
  • [4] J. Bernier, Les principales méthodes de résolution numérique des équations intégrales de Fredholm et de Volterra, Ann. Radioélec. 1 (1945), 311–318 (French). MR 0027609
  • [5] Prescott D. Crout, An application of polynomial approximation to the solution of integral equations arising in physical problems, J. Math. Phys. Mass. Inst. Tech. 19 (1940), 34–92. MR 0000770
  • [6] F. L. Hitchcock, ``A method for the numerical solution of integral equations,'' Jn. Math. Phys., v. 2, 1922-23, p. 88-104.
  • [7] A. S. Householder (editor). Monte Carlo method, NBS Appl. Math. Ser., v. 12, 1951, vii + 42 p.
  • [8] Nicholas Metropolis and S. Ulam, The Monte Carlo method, J. Amer. Statist. Assoc. 44 (1949), 335–341. MR 0031341
  • [9] F. S. Shaw, The approximate numerical solution of the non-homogeneous linear Fredholm integral equation by relaxation methods, Quart. Appl. Math. 6 (1948), 69–76. MR 0024251
  • [10] E. T. Whittaker, ``Numerical computations of solutions of integral equations,'' Roy. Soc., Proc., v. 94A, 1918, p. 367-383.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1952-0049664-3
Article copyright: © Copyright 1952 American Mathematical Society